# SDR 2007FA0000866

- Difficulty date: September 7, 2007
- Submitted: October 3, 2007
- Operation: General aviation
- Aircraft: N227DH
- Make and model: Cessna 680CE
- Aircraft serial: 6800086
- Engine: Pwc PW306C
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: 691835432
- Condition: Loose
- Location: Lt Jbox
- Part time: 655 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WENT TO START ENGINES, 6 CAS MESSAGES APPEARED ON THE DISPLAY.  TROUBLESHOT PROBLEM AND FOUND MOUNTING STUD FOR EMERGENCY BUSS BAR WAS LOOSE CAUSING ARCING AND WELDING OF THE STUD.  THIS STUD WAS LOOSE FROM FACTORY.  DO AN INSPECTION OF ALL STUDS TORQUE CHECK) (K)
